MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 22dec2021.It was reported that the connection between the delivery shaft and guiding catheter was kinked.A guidezilla guide extension catheter was selected for use on the stenosed and tortuous right coronary artery.During preparation, the physician unpacked the device and found the connection part between the delivery shaft and guiding catheter was kinked.The procedure was completed with another of the same device.No complications were reported and the patient was stable post procedure.However, device analysis revealed that the collar was partially detached, and the shaft was partially detached and torn.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.Returned product consisted of the guidezilla i45 guide extension catheter.The device was visually and microscopically examined.The collar was partially detached.At the most distal end of the collar, the shaft was partially detached and torn.The ends of the detached shaft are damaged and slightly twisted.The damage to the ptfe and the jagged edges of the detached shaft indicates that the device was likely kinked and rotated with force during handling of the device.There was no presence of blood within the device however, there were traces of blood present on the outside of the shaft.The shaft and collar were partially detached likely caused from a shaft kink as the ptfe and attached portion of the shaft show signs of a kink.The damage to the device indicates there was force during to handling of the device.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13255758
Report Number2134265-2021-16740
Device Sequence Number17291734
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0026069368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight80 KG